MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue MX450 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue MX450 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue Patient Monitor MX450
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was admitted to the department for worsening chest tightness for one day after repeated chest tightness for over ten years.At 21:00 on (b)(6) 2026, the patient's blood pressure was measured to be 78/48 mmhg.Then 200mg of dopamine hydrochloride injection was administered intravenously at 6 ml/h.A follow-up blood pressure measurement showed an ecg monitor reading of 66/58 mmhg, while the medical electronic blood pressure monitor measured 88/50 mmhg, which was indicated to contain errors.Subsequent blood pressure readings from the ecg monitor were slightly low, while the medical electronic blood pressure monitor's was higher than those with errors.The medical staff subsequently used the medical electronic blood pressure monitor for treatment and care.There was no harm to the patient; however, it was indicated that there was a significant deviation in values, which affected the diagnosis.No other clinical information or medical intervention was provided; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Section e: reporter phone #: (b)(6).

Brand Name
IntelliVue MX450 Patient Monitor
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50497159
Report Number9610816-2026-101750
Device Sequence Number13124333
Product Code MHX
UDI-Device Identifier00884838038769
UDI-Public(01)00884838038769
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue Patient Monitor MX450
Device Catalogue Number866062
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown